zombowoof (zombowoof) wrote in vaginapagina,
zombowoof
zombowoof
vaginapagina

Help! I'm freaking out.

Also posted on IUD_Divas.

So, after I got off my period, I noticed a little itch developing down there. Then it quickly turned into a big itch. After that, it began to throb heavily, and I got clumpy white discharge. Yeast infection. I went to the drug store and bought Monistat 1 Day or Night, inserted it, and went to sleep. The next day when I went to wipe, I noticed my discharge was of a yellow-cottage-cheese like nature(does anyone else hate using the term cottage cheese when referring to things coming out of your vagina?), still a bit itchy, but nothing like the previous night. I assumed it was the medication that turned my discharge yellow, or am I wrong?

It's been a long while since I used Monistat, a good 3 years long, and from what I remember - it hadn't turned my discharge yellow when I used it. I don't know if they changed their medication, or if I have something more serious. I am absolutely freaking out right now, and I have an appt. to see a doctor, but I am just wondering if this has happened to anyone else. I really fucking hope it's not PID.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments